Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 185948, 19 pages
Research Article

On the Sets of Convergence for Sequences of the ๐‘ž -Bernstein Polynomials with ๐‘ž > 1

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 27 March 2012; Accepted 19 June 2012

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Sofiya Ostrovska and Ahmet Yaşar Özban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Vishnu Narayan Mishra, and Prashantkumar Patel, “The Durrmeyer type modification of the q-Baskakov type operators with two parameter alpha and beta,” Numerical Algorithms, vol. 67, no. 4, pp. 753–769, 2014. View at Publisher ยท View at Google Scholar
  • Mehmet Turan, “The Truncated -Bernstein Polynomials in the Case,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar
  • Sofiya Ostrovska, “ON THE q-BERNSTEIN POLYNOMIALS OF THE LOGARITHMIC FUNCTION IN THE CASE q > 1,” Mathematica Slovaca, vol. 66, no. 1, pp. 73–78, 2016. View at Publisher ยท View at Google Scholar